# SDR SWAA2023100497730

- Difficulty date: September 7, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 55,169 hours, 33,097 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH KICK FITTING HAS CRACK INDICATION ON LOWER SIDE OF HOLE NEAR BUSHING<[01] VERIFIED AND DRILLED NEW KICK FITTING PER EA 23-153-02601-WIP2 STEP 15 SEE FAULT TTG8Q00NAETZ;[02] INSTALLED NEW KICK FITTING PER EA 23-153-02601-WIP2 STEP 15 SEE FAULT TTG8Q00NAETZ;[03] VERIFIED STEPS 1 AND 2;[04] REFER TO FAULT TTG8Q00MX6K2 WHERE EA 23-153-02601 WAS ADDED AS A SUBTASK;[05] VERIFIED STEP 4 AUDIT CW
